# SDR C2XA04SH231

- Difficulty date: April 17, 2004
- Submitted: April 18, 2004
- Operation: Air carrier
- Aircraft: N15555
- Make and model: Emb EMB-145LR
- Aircraft serial: 145594
- Aircraft time: 4,382 hours, 3,431 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520595005
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE EXTERIOR SKIN WAS FOUND TO BE GOUGED AT FRAME 11 BETWEEN STRINGERS 20L AND 21L.  MAINTENANCE REMOVED THE DAMAGED AREA AND PERFORMED A PATCH REPAIR IAW EMB 145 SRM 53-10-01, STEP 6 FIGURE 206.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
